MathSciNet Relay Station
MathSciNet bibliographic data
MR2105670 (2005i:26049) 26D15 (34C11)
Sun, Yuan Gong On retarded integral inequalities and their applications. J. Math. Anal. Appl. 301 (2005), no. 2, 265–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement